# SDR IPXA3M77469

- Difficulty date: March 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Seized
- Location: Inbd Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, FLAPS FAILED TO EXTEND TO 35 DEGREES ON APPROACH.  ACFT LANDED UNEVENTFULLY.  FOUND INBD FLAP DOWNSTOP LINK UPPER BEARING FROZEN.  REMOVED FLAP DOWNSTOP LINK ASSY ROUTED TO SM FOR RIV.  INSTALLED SERVICEABLE FLAP DOWNSTOP LINK ASSY. SET STOP BOLT OT SAME DIMENSIONS AS REMOVED LINK. ACCOMPLISHED FLAP DOWNSTOP CHECK. OPS CHECK GOOD.
